# SDR CALA2025070806333

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BEAM STA 344  LBL 56 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION AT MAIN CABIN FWD WET AREA FLOOR BEAM STA 344 LBL 56 UPPER FLANGE, MEASURED AREA, ORIGINAL MATERIAL 0.175", MATERIAL LOSS 0.063", FOUND OUT OF LIMITS, , CUTOUT DAMAGE AREA BETWEEN BETWEEN LBL 32" TO LBL 66.5", TREATED AND PRIMED, INSTALLED REPAIR PARTS, TEE CHORD (1), ANGLES(4)(5) AND STRAPS (2)(3) . IAW  SRM 53-10-51-0I-2 TABLE 8 FIGURE 9 AGE 5 AND 15, SRM 53-10-51-1A-1 TABLE 101 FIGURE 104 GROP 8 PARAGRA 4.H (1) (B) DETAIL (C) AND BAC1518-1218. , SRM 53-10-51-2R-10, 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 53-10-51-2R-10, SRM 51-20-01-0G-0, SOPM 20-41-02, SOPM 20-10-03 AND 51-40-04-0G-0.
